# SDR CA110708010

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 48,744 hours
- Engine: Rroyce RB211*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 752168B
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUE IDG FAILURE AND UNABLE TO CONFIRM IDG DISCONNECTED CREW ELECTED TO RETURN TO DEPARTUE FOR OVER WEIGHT LANDING APRX 210.0 KG.  ELEC IDG 1 OIL SYS FAULT.  OIL PRESSURE LOW , IDG OIL TEMP RISING COULD NOT ASCERTAIN WETHER IDG WAS DISCONNECTED AFTER IDG P/B PUSHED.  NR 1 IDG OIL CONTAMINATION SERVICED IAW AMM 24-21-00-612-815-A.  NR 1 IDG REPLACED IAW AMM 24-21-51-400-804-A.
